# SDR ASAA0210255

- Difficulty date: October 23, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Part number: 07912
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 16 WERE INOPERATIVE.  REPAIRED WIRE SPLICE AT ROW 16 LIGHT ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
